​After Laser Hair Removal, I felt an UTI infection. Is it safe to take antibiotics like Cipro after the treatment?

In the morning I did laser hair removal on my bikini area and arm pits. And later that day I felt UTI infection symptoms, I will go to the doctor tomorrow, but I am afraid that I will need to take antibiotics. Is it safe to take antibiotics like Cipro after the treatment? I dont know if I will be able to wait, because I am already experiencing pain.

Doctor Answers (1)

Laser hair removal and Cipro

+1
Of course the laser hair removal did not cause the UTI and is not contraindicated with your taking antibiotics if needed.  You should avoid the sun after laser hair removal and also if you take the antibiotics.


Toronto Dermatologist
5.0 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.